# SDR R61A201707100516

- Difficulty date: June 26, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17065181007
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN WASTE SERVICE BOX SKIN DOUBLER AND FUSELAGE SKIN AT FRAME 88. REMOVED CORROSION, FOUND TO BE WITHIN LIMITS IAW SRM 51-75-16.
